Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Linear bounds for constants in Gromov's systolic inequality and related results

Alexander Nabutovsky

Geometry & Topology 26 (2022) 3123–3142
Bibliography
1 Y D Burago, V A Zalgaller, Geometric inequalities, 285, Springer (1988) MR936419
2 M P Gaffney, The conservation property of the heat equation on Riemannian manifolds, Comm. Pure Appl. Math. 12 (1959) 1 MR102097
3 M Gromov, Filling Riemannian manifolds, J. Differential Geom. 18 (1983) 1 MR697984
4 L Guth, Systolic inequalities and minimal hypersurfaces, Geom. Funct. Anal. 19 (2010) 1688 MR2594618
5 L Guth, Volumes of balls in large Riemannian manifolds, Ann. of Math. 173 (2011) 51 MR2753599
6 L Guth, Volumes of balls in Riemannian manifolds and Uryson width, J. Topol. Anal. 9 (2017) 195 MR3622232
7 M Katz, The filling radius of two-point homogeneous spaces, J. Differential Geom. 18 (1983) 505 MR723814
8 Y Liokumovich, B Lishak, A Nabutovsky, R Rotman, Filling metric spaces, Duke Math. J. 171 (2022) 595 MR4382977
9 P Papasoglu, Uryson width and volume, Geom. Funct. Anal. 30 (2020) 574 MR4108616
10 A S Schwarz, The genus of a fibre space, Tr. Mosk. Mat. Obs. 11 (1962) 99 MR0151982
11 S Wenger, A short proof of Gromov’s filling inequality, Proc. Amer. Math. Soc. 136 (2008) 2937 MR2399061